MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION SEASPINE REGATTA LATERAL SYSTEM; LATERAL IMPLANT, 18MM X 14MM X 55MM, 15°

SEASPINE ORTHOPEDICS CORPORATION SEASPINE REGATTA LATERAL SYSTEM; LATERAL IMPLANT, 18MM X 14MM X 55MM, 15°
Model Number 36-181455-15
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No explants were made available for analysis.However, review of the provided x-ray confirmed the reported failure.The surgeon stated that the patient is "doing ok," and there is no known revision plan.Review of labeling: possible adverse events: delayed union or nonunion (pseudarthrosis).Loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration or pain.
 
Event or Problem Description
On (b)(6) 2022 a patient underwent spinal surgery utilizing seaspine's regatta interbody and plate systems.On 15 sep 2022, seaspine was made aware that the interbody migrated three weeks post-operatively.The reported failure was confirmed via provided x-ray.
 
Additional Manufacturer Narrative
No explants were made available for analysis.However, review of the provided x-ray confirmed the reported failure.The surgeon stated that the patient is "doing ok," and there is no known revision plan.Review of labeling: possible adverse events delayed union or nonunion (pseudarthrosis) loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration or pain.
 
Event or Problem Description
This supplemental is being filed to include the udi number that was available, but not included in the initial report.On (b)(6) 2022 a patient underwent spinal surgery utilizing seaspine's regatta interbody and plate systems.On 15 sep 2022, seaspine was made aware that the interbody migrated three weeks post-operatively.The reported failure was confirmed via provided x-ray.

Brand Name
SEASPINE REGATTA LATERAL SYSTEM
Common Device Name
LATERAL IMPLANT, 18MM X 14MM X 55MM, 15°
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
taara maharaj
5770 armada dr.
carlsbad, CA 92008
MDR Report Key15546619
Report Number3012120772-2022-00043
Device Sequence Number1870033
Product Code MAX
UDI-Device Identifier10889981158552
UDI-Public10889981158552
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K20119
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number36-181455-15
Device Catalogue Number36-181455-15
Device Lot NumberBS18F021A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer09/15/2022
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date08/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown